# SDR FDEA202108252096

- Difficulty date: August 25, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 46,353 hours, 20,175 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 313N305335
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE CONDUIT BRACKET CRACKED BETWEEN FASTENER HOLES UNDER ACCESS PANEL 435AL REMOVED AND REPLACED BRACKET PER DWG 313N3053 REV E
